# SDR AALA202501033236

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 67,567 hours, 28,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN AROUND LAVATORY EXHAUST PORT LOCATED AT STA 917, FROM S21L TO S22L. ACCOMPLISHED DOUBLER REPAIR PER SRM 53-70-01-2R-3 AND EA 359973.
